RUS  ENG
Full version
JOURNALS // Sibirskii Zhurnal Industrial'noi Matematiki // Archive

Sib. Zh. Ind. Mat., 2024 Volume 27, Number 3, Pages 12–25 (Mi sjim1287)

Application of evolutionary computations for solving optimal control problems with terminal constraints

E. V. Antipinaa, S. A. Mustafinaa, A. F. Antipinb

a Ufa University of Science and Technology, Ufa, 450076 Russia
b Sterlitamak Branch of Ufa University of Science and Technology, Sterlitamak, Bashkortostan, 453103 Russia

Abstract: The article is devoted to the development of a numerical algorithm for finding an approximate solution of an optimal control problem with terminal constraints and control constraints. The algorithm is based on the reduction of the original optimal control problem to a finite-dimensional problem and the use of the penalty method and the differential evolution method to solve the latter. A feature of the proposed approach is that the solution found is independent of the choice of the initial approximation. The operation of the algorithm is illustrated by its application to applied optimal control problems. The results of computational experiments are consistent with the results of calculations based on other methods.

Keywords: optimal control, terminal constraint, differential evolution, penalty method, evolutionary calculation.

UDC: 519.6:004.4

Received: 10.09.2023
Revised: 17.04.2024
Accepted: 17.04.2024

DOI: 10.33048/SIBJIM.2024.27.302


 English version:
Journal of Applied and Industrial Mathematics, 2024, 18:3, 384–394


© Steklov Math. Inst. of RAS, 2025